# SDR DALA2025082606341

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 58,831 hours, 30,482 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT THE LT FUSELAGE SKIN PANEL AFT OF FR70 AND BETWEEN STGR 16LH AND 17LH.  COMPLIED WITH ER/A 628804-14. (1164780).
